# SDR IPXA2014070983518

- Difficulty date: June 21, 2014
- Submitted: July 9, 2014
- Operation: Air carrier
- Aircraft: N163UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0805
- Aircraft time: 11,090 hours, 6,700 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Punctured
- Location: Main Cargo
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR PANEL 231MJ HAS FOUR INSERTS CORRODED AND PUNCTURED.     REPAIRED FLOOR PANEL IAW EO A300-5320-42722-E, APP B .
